Journal of Mathematics and Statistics

Volume 10, Issue 2 (2014)

Research ArticleOpen Access
Xing Wang
Journal of Mathematics and Statistics 2014, 111-116
Published: 17 February 2014
Research ArticleOpen Access
M. Y. Akl
Journal of Mathematics and Statistics 2014, 117-124
Published: 17 February 2014
Research ArticleOpen Access
Xing Wang
Journal of Mathematics and Statistics 2014, 125-129
Published: 17 February 2014
Research ArticleOpen Access
Rokhana Dwi Bekti, Andiyono and Edy Irwansyah
Journal of Mathematics and Statistics 2014, 130-138
Published: 21 February 2014
Research ArticleOpen Access
J. M. Mango, C. Eryenyu and S. E. Rugeihyamu
Journal of Mathematics and Statistics 2014, 139-147
Published: 22 February 2014
Research ArticleOpen Access
Hossein Zamani, Noriszura Ismail and Pouya Faroughi
Journal of Mathematics and Statistics 2014, 148-154
Published: 8 March 2014
Research ArticleOpen Access
Ali Muhammad Ali Rushdi and Hussain Mobarak Albarakati
Journal of Mathematics and Statistics 2014, 155-168
Published: 13 March 2014
Research ArticleOpen Access
Wei Xiong and Maozai Tian
Journal of Mathematics and Statistics 2014, 169-185
Published: 21 March 2014
Research ArticleOpen Access
Mohamed Gharib, Mahmoud M. Ramadan and Khaled A.H. Al-Ajmi
Journal of Mathematics and Statistics 2014, 186-191
Published: 31 March 2014
Research ArticleOpen Access
Sutikno , Heri Kuswanto and Iis Dewi Ratih
Journal of Mathematics and Statistics 2014, 192-200
Published: 4 April 2014
Research ArticleOpen Access
Amnart Boonloi and Withada Jedsadaratanachai
Journal of Mathematics and Statistics 2014, 201-210
Published: 7 April 2014
Research ArticleOpen Access
Satsayamon Suksaengrakcharoen and Winai Bodhisuwan
Journal of Mathematics and Statistics 2014, 211-220
Published: 9 April 2014
Research ArticleOpen Access
G. Kumar and A. Subbarayan
Journal of Mathematics and Statistics 2014, 221-230
Published: 14 April 2014
Research ArticleOpen Access
Ali Muhammad Ali Rushdi and Omar Mohammed Ba-Rukab
Journal of Mathematics and Statistics 2014, 231-243
Published: 18 April 2014
Research ArticleOpen Access
Yohei Kawasaki
Journal of Mathematics and Statistics 2014, 244-246
Published: 24 April 2014
Research ArticleOpen Access
Ro J. Pak
Journal of Mathematics and Statistics 2014, 247-254
Published: 2 May 2014
Research ArticleOpen Access
Jumlong Vongprasert and Bhusana Premanode
Journal of Mathematics and Statistics 2014, 255-261
Published: 3 May 2014
Research ArticleOpen Access
Raed Hatamleh, Ahmad Qazza and Hatim Migdadi
Journal of Mathematics and Statistics 2014, 262-266
Published: 17 May 2014
Research ArticleOpen Access
Nurhayadi , Subanar , Abdurakhman and Agus Maman Abadi
Journal of Mathematics and Statistics 2014, 267-274
Published: 2 June 2014
Research ArticleOpen Access
Mohamed Tahir
Journal of Mathematics and Statistics 2014, 275-280
Published: 19 June 2014